Originally Posted by Niki1980
the major insomnia hits with nightmarish headaches, dizziness, mental fog, joints hurt...etc.
These symptoms sound like low estrogen for the most part although headaches can also be caused by a big change in hormones. The tender, swollen breasts are common with PMS and I thought PMS was more related to higher progesterone but I could be wrong.
Also, some women don't absorb oral hormones well. And it's easier on the body to gradually increase or decrease and give each dose a couple of weeks to see how you feel. Maybe the estradiol will absorb better taking it the way I take mine. If that's the case, you should start to see some improvements fairly quickly, all other things being equal (not adding or removing any other hormones or supplements).
It also helped me to keep a journal of what and how much I took and how I felt on a daily basis - physically, mentally, and emotionally. This was invaluable to be able to review when I was trying different HRT's or dosages and couldn't remember anything!!